# SDR DALA2015101206096

- Difficulty date: October 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 54,847 hours, 22,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 334
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE BS 334, RBL 43, CHANNEL HAS AREA OF LIGHT CORROSION. BLENDED CORROSION IAW SRM 51-10-02, ORIG "T" .105 REMAINING .087 LOSS OF .018 LOSS IS OUT OF LIMITS IAW SRM 53-00-04.  REPAIRED IAW PRI ER/A 537911-14, REV 0 AND ERA 537911-14, REV ORIGINAL ASSOCIATED ER/A 53-791114 ADDED FOR AC 5640.
